# SDR DHLA201100012

- Difficulty date: January 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lws 761
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED PLATING WITH EXISTING NON STANDARD REPAIR IAW SRM 57-1-0 PG 1, SRM 51-1-21. FABRICATED NEW PLATING IAW SRM 57-3-3 FIG 8 ITEM "A", SRM 51-1-4. CLEANED, TREATED AND PRIMED AREA & NEW PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW PLATING IAW SRM 51-1-11, SRM 51-1-21. REINSTALLED L/E IAW SRM 51-3-0 WITH SAME FASTENERS.
